Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Typhoid, no change in symptoms with medicines, severe enervation, leg pain. How can I make this better?

I was diagnosed with typhoid around 20 days ago. the doctor gave me injections for 6 days and then a few tablets to eats for a couple of days after that. Now I feel all symptoms as before. My energy levels are very low. My body is hurting all the time, especially my legs. Just an hour or to after I have food it starts are hurt again. How can I make this better. Should I take the injections again which were given to me before? I asked my doctor to give me those injections but he said that you have no fever to I can t give you antibiotics now.
Asked On : Fri, 26 Oct 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response

It takes several weeks for the typhoid to get completely eliminated from the body. The weakness persists for some time as well.

If you have taken the complete course of antibiotic, then there is no need to repeat the same again.

You can probably repeat the widal test and look for falling titers of the antigen.

Complete recovery will take up to 6 to 8 weeks.

You can a daily dose of multivitamin, consume more of fruits and vegetables.

You should do well soon.

Take care.
Answered: Fri, 26 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor